# SDR AU510002066

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Washer
- Part number: HS1551238
- Condition: Failed
- Location: Tail Rotor
- Part time: 425 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR FORK ASSEMBLY NUT TABWASHER FAILED ALLOWING THE NUT TO WORK LOOSE.  AIRCRAFT THEN SUFFERED A LOSS OF TAIL ROTOR CONTROL WHICH RESULTED IN A FORCED LANDING WITH MINOR AIRCRAFT DAMAGE. INVESTIGATION FOUND A BROKEN INTERNAL TAB ON THE TABWASHER.(OTHER CAUSE: UNKNOWN ) (CASA NR 510002066)
